MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 36 SIZE L +3.5

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 36 SIZE L +3.5
Catalog Number 01.25.032
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 october 2019: lot: 1900782: 45 items manufactured and released on 05-jun-2019.Expiration date: 2024-05-22.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any other similar reported event.Another device involved in the case: liner: mpact 01.32.3652hct flat pe hc liner 36/g lot.1810222 (k103721).Batch review performed on 22 october 2019: lot: 1810222: 40 items manufactured and released on 10-dec-2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 1 day after the primary due to dislocation (head from the liner).The surgeon revised the stem masterloc lateralized #10 with a masterloc lateralized #12, the 36mm cocr head l with a 40mm biolox delta head l, and the mpact flat liner hc 36/g with a mpact flat liner hc 40/g.The surgery was completed successfully.The surgeon uses orthoview templating.The femoral head and neck were anteriorly rotated and the patient the dislocated anteriorly.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 36 SIZE L +3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9278374
Report Number3005180920-2019-00942
Device Sequence Number19366118
Product Code JDI
UDI-Device Identifier07630030805226
UDI-Public07630030805226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Catalogue Number01.25.032
Device Lot Number1900782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;